Advanced search

The quasi-periodic reversible Hopf bifurcation

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Broer, Henk W, Maria-Cristina Ciocci, and Heinz Hanamann. 2007. “The Quasi-periodic Reversible Hopf Bifurcation.” International Journal of Bifurcation and Chaos 17 (8): 2605–2623.
APA
Broer, H. W., Ciocci, M.-C., & Hanamann, H. (2007). The quasi-periodic reversible Hopf bifurcation. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 17(8), 2605–2623.
Vancouver
1.
Broer HW, Ciocci M-C, Hanamann H. The quasi-periodic reversible Hopf bifurcation. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS. 2007;17(8):2605–23.
MLA
Broer, Henk W, Maria-Cristina Ciocci, and Heinz Hanamann. “The Quasi-periodic Reversible Hopf Bifurcation.” INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS 17.8 (2007): 2605–2623. Print.
@article{1200754,
  author       = {Broer, Henk W and Ciocci, Maria-Cristina and Hanamann, Heinz},
  issn         = {0218-1274},
  journal      = {INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS},
  language     = {eng},
  number       = {8},
  pages        = {2605--2623},
  title        = {The quasi-periodic reversible Hopf bifurcation},
  volume       = {17},
  year         = {2007},
}

Web of Science
Times cited: